Thyroid UK
82,652 members97,691 posts

Just started on Levothyroxine 25mg dose,need help

Hi everyone i have just started on a low dose of 25 Levothyroxine,i am also very low on iron had one infusion but did not get the results the gp had hoped for waiting for another different infusion as levels still low.I am dizzy even when sitting,i am breahless without doing anything.I have started to get very bad pains behind my ribs back pain and my bones just seem to ache.been on the Levothyroxine for nearly a week are the new symptoms the side effects?thank you in advance for any advice help given.

4 Replies
oldestnewest

Fairyeyes, hypothyroid symptoms can worsen in the 7-8 days it takes Levothyroxine to be absorbed. Breathlessness, dizziness and the pain you describe seems unlikely on such a low dose and I'm wondering if you may be having an allergic reaction to one of the fillers in the tablet. It won't hurt to stop the Levothyroxine for a couple of days to see whether symptoms improve until you can discuss it with your pharmacist or GP.

Reply

Thank you .i will give it a couple of more days,unless i feel worse of course, although i don't think i could feel much worse,is there any where i can read up on all i need to know about the levels of everything as i don't have a good understanding of it all and i like to know everything i am able to.thank you so much.

Reply

Fairyeyes, go to the Thyroid UK website in the link below and work your way through the topics on the left hand side. There's a lot of stuff so don't give yourself brainache by swotting up all night :)

thyroiduk.org.uk/tuk/index....

Reply

Thank you so very much and also thank you for replying and helping me .

Reply

You may also like...